OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.41 (2009) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4004

Title: On the Infinite Dual Goldie Dimension
Authors: Perone, Marco
Keywords: Modular lattice
infinite dual Goldie dimension
Issue Date: 2009
Publisher: EUT Edizioni Università di Trieste
Citation: Marco Perone, "On the Infinite Dual Goldie Dimension”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 41 (2009), pp. 1–11.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
41 (2009)
Abstract: We analyze how the properties of Goldie dimension continue to hold or not in the infinite case, with particular interest for the dual Goldie dimension of the lattice of right ideals of a ring R. In this setting we underline the important role played by maximal ideals and we compute the dual Goldie dimension of any Boolean ring and of any endomorphism ring of an infinite dimensional vector space over a division ring.
URI: http://hdl.handle.net/10077/4004
ISSN: 0049-4704
MS Classification 2000: 06C05
16P60
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.41 (2009)

Files in This Item:

File Description SizeFormat
1_Perone.pdf147.84 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.